Mycophen

Mycophen Overdosage

mycophenolic acid

Manufacturer:

Micro Labs

Distributor:

Zizawa Healthcare
Full Prescribing Info
Overdosage
Reports of overdoses with mycophenolate mofetil have been received from clinical trials and during post-marketing experience. In many of these cases, no adverse events were reported. In those overdosage cases in which adverse events were reported, the events fall within the known safety profile of Mycophen.
It is expected that an overdosage of mycophenolate mofetil could possibly result in oversuppression of the immune system, and increased susceptibility to infections and bone marrow suppression. If neutropenia develops, dosing with mycophenolate should be interrupted or the dose reduced.
Hemodialysis would not be expected to remove clinically significant amounts of MPA or MPAG. Bile acid sequestrants eg, cholestyramine, can remove MPA by decreasing the enterohepatic recirculation of the drug.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in